# SDR FDEA201602260694

- Difficulty date: February 26, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 61,478 hours, 21,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34713
- Condition: Corroded
- Location: Bs 410-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOOR SHEAR PLATE CORRODED, BETWEEN BL 0 - LBL 24, BS 410 - 440.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 757-200, FABRICATED DOUBLER REPAIR AND INSTALLED IAW SRM.   FOUND TO BE WITHIN LIMITS IAW SRM.
